# SDR AALA202108308442

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 66,413 hours, 29,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4022
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 63,425 hours, 24,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT CABIN EMERGENCY POWER SUPPLY INOPERATIVE. REMOVED AND REPLACED FORWARD CABIN EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
